skip to content
Journal für die reine und angewandte Mathematik. Preview this item
ClosePreview this item
Checking...

Journal für die reine und angewandte Mathematik.

Publisher: Berlin, W. de Gruyter.
Edition/Format:   Journal, magazine : Periodical : GermanView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Periodicals
Périodiques
Additional Physical Format: Journal für die reine und angewandte Mathematik (Online)
(DLC) 00227020
(OCoLC)44113339
Online version:
Journal für die reine und angewandte Mathematik
(OCoLC)609403277
Material Type: Periodical, Internet resource
Document Type: Journal / Magazine / Newspaper, Internet Resource
ISSN:0075-4102
OCLC Number: 1782270
Notes: "Friedrich Schottky zum 80. Geburtstag am 24. Juli 1931": v. 165.
"Festband zum 70. Geburtstag von Kurt Hensel am 29. Dezember 1931": v. 167.
Editors: 1826-55, A.L. Crelle; 1856-80, C.W. Borchartdt; 1881-92, L. Kronecker, K. Weierstrass; 1892-1902, L. Fuchs; 1903-36, K. Hensel (with H. Hasse, 1929-36, L. Schlesinger. 1929-33; 1936-<51,> H. Hasse.
Description: v. ill., facsims., tables. 26-30 cm.
Other Titles: Journal für die reine und angewandte Mathematik
Crelle's journal

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/1782270>
library:oclcnum"1782270"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/1782270>
rdf:typelibrary:Serial
rdf:typeschema:CreativeWork
rdf:typej.1:Periodical_literature
rdfs:seeAlso
schema:about
schema:about
schema:about
schema:about
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:datePublished"1826/9999"
schema:exampleOfWork<http://worldcat.org/entity/work/id/400776782>
schema:genre"Periodicals."
schema:name"Journal für die reine und angewandte Mathematik."
schema:publisher
umbel:isLike

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.